# SDR UPS07451203

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Part serial: 34757
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AF L1 DOOR ENTRY EMERGENCY LIGHT WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT/BATTERY PACK ASSY WITH REF TO MM 33-51-07.  OPS CHECK GOOD PER SAME.
